Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Had hard motion with blood,took medications. Piles and fissure in anus. Passing first motion hard and second motion liquid with puss. Reason for such motion?

one month back, i got hard motion with blood , i went to doctor for checkup and he gave the medicines, motion in blood stopped but i am getting 1st motion little hard and 2nd time motion is very liquid with puss it continues, so i met the surgeon for checkup, he checked the anus and told me that i have 2 piles and i fissure . he prescribed ointment and tables. i used it. pain become lesser but not change motion, it is very liquid motion with puss. what is the reason for that, why it happens. Still i have the problem, is there any stomach problem related to that or not. daily 2 times i am getting motion. first time little hard, second time very liquid with puss. please help me to give bettter solution.
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello there,
Your condition is called constipation, there is nothing wrong with your stomach. This is commonly seen due to sedentary life style. Your fissures are due to hard stools and since there will be injury to anal canal during defecation that will be a site for infections thus the discharge. I would recomend you to
1 Eat high fibre diet like green leafy vegetables.
2 Drink plenty of water almost 3 - 5 ltrs of water.
3 Start going for a walk and try to regularise your defecation habits.
4 Dont strain too hard.
5 Drink a glass of hot water before defecation
5 Try the above for a week and if still the symptoms persist then take syp duphalac 30 ml before sleep.

You can get in touch with me if you need more details.

Dr Rajesh
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor